# SDR DALA2023071905839

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 98,046 hours, 44,777 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 2L SLIDE LIGHT INTERMITTENT. CORRECTIVE ACTION: ARMED AND DISARMED EMERGENCY EXIT AT 2L SEVERAL TIMES. NO FAULTS FOUND. REF B757 AMM 33-51. (4856735)
